Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
cloudyhill

Initial break out about being on accutane

Hi. I am considering accutane now. I read some posts saying that accutane would bring those acnes out to the surface together. I have maybe a thousand or so whiteheads and blackheads especially on chicks and jawlines. Are they gonna turn to huge initial breakout? Thanks

Share this post


Link to post
Share on other sites
I don't know what the difference between that and Tretinoin is besides that one is a pill and the other is a cream (if I'm not mistaken), but if they bring up toxins to the surface (since, from what I've seen, that's how they normally work), you will have a major breakout. For Tretinoin, I'm breaking out like crazy right now in my second week of usage. But from all the success I've read about for Accutane and Tretinoin, it seems to be worth it.

Share this post


Link to post
Share on other sites

Thanks for reply.

I tried Retinoï¼A before, for about 2 or 3 weeks. and that i made my face very sensitive, all red, and red scars from acnes wouldnt fade until i went to the beach and got a really good tan. Maybe I stopped too early to see the result, or even the IB.

Hope you good luck with your treatment. ;)

I don't know what the difference between that and Tretinoin is besides that one is a pill and the other is a cream (if I'm not mistaken), but if they bring up toxins to the surface (since, from what I've seen, that's how they normally work), you will have a major breakout. For Tretinoin, I'm breaking out like crazy right now in my second week of usage. But from all the success I've read about for Accutane and Tretinoin, it seems to be worth it.

Share this post


Link to post
Share on other sites

i was on retin-a for sometime and it didnt help that much for me personally. I've been on tane for almost a month now and its far more effective. Tane may cause and IB but once all the gunk has surfaced thats usually it, it actually shuts down your oil glands so no more can form. Retinoids on the other hand dont do that, they just shed the skin at a faster rate decreasing the build of such gunk. That being said retinoids works great for some people with little to no side effects. If you have tried it all I think you should go on tane you may be pleasantly surprised!

Share this post


Link to post
Share on other sites

thanks, sid99

I guess I will try accutane. Just afraid of IB, have to go to school every day. Anyway, hope i can suck it up. gees

i was on retin-a for sometime and it didnt help that much for me personally. I've been on tane for almost a month now and its far more effective. Tane may cause and IB but once all the gunk has surfaced thats usually it, it actually shuts down your oil glands so no more can form. Retinoids on the other hand dont do that, they just shed the skin at a faster rate decreasing the build of such gunk. That being said retinoids works great for some people with little to no side effects. If you have tried it all I think you should go on tane you may be pleasantly surprised!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×